# SDR ABXA9600097

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911301
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT WING REAR SPAR LOWER CAP CRACKED AT THE INBOARD FLAP HINGE STA XRS 164.  REPAIRED IAW ABX EA NR AD-57-03901-MR.
